Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Gaviscon Double Action Peppermint – 500ml
  • Gaviscon Double Action Peppermint – 500ml
Gaviscon Double Action Peppermint – 500ml_31

Gaviscon Double Action Peppermint – 500ml

Availability: In stock

£6.99 RRP £8.99
Warning Maximum Product Quantity of 3
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Gaviscon Double Action Peppermint – 500ml

£6.99

Checked By

What is Gaviscon Double Action Peppermint?

Gaviscon Double Action Peppermint is a liquid solution for the effects of indigestion. The medicine contains three ingredients that work to reduce stomach acid and relieve the symptoms of indigestion. The active ingredients are:

  • Sodium alginate
  • Calcium carbonate
  • Sodium bicarbonate

These ingredients help to neutralise the excess stomach acid that is causing the symptoms and also protect the stomach from producing any more stomach acid.

 

What are the symptoms of indigestion?

There are a number of symptoms that are caused by indigestion. These include:

  • Heartburn/acid reflux
  • Feeling full or bloated
  • Nausea
  • Belching or burping
  • Passing wind
  • Bringing up food

The cause of these symptoms is most often related to food and drink. However, symptoms can also be caused by alcohol, smoking, and also medicines.

 

Who is this Gaviscon medicine suitable for?

This medicine is suitable to be used by adults and children aged 12 and over. Anyone who is allergic to the ingredients contained in the medicine should not use it. This medicine should also not be used if you are using any other medication immediately. Wait 2 hours before using. If you are using any other medication, speak to a doctor or Chemist 4 U pharmacist for advice.

 

Can someone who is pregnant or breastfeeding use this Gaviscon medicine?

This medicine can be used by someone who is pregnant or breastfeeding but the dosage should be kept to a minimum.

 

How should this Gaviscon Double Action Peppermint medicine be used?

The recommended dosage is 10-20ml to be taken after meals and at bedtime. Take up to 4 times a day. If problems still persist after using this medicine, seek medical advice as soon as possible.

 

Are there any side effects?

There is a chance of side effects, though it is rare. Any side effect will most likely be caused by an allergic. If you notice a side effect, stop using and immediately consult a doctor or Chemist 4 U pharmacist. You can also record a side effect that you have noticed using the MHRA Yellow Card Scheme.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


  • Sodium alginate

  • Sodium bicarbonate

  • Calcium carbonate

  • Carbomer

  • Methyl parahydroxybenzoate (E218)

  • Propyl parahydroxybenzoate (E216)

  • Saccharin sodium

  • Mint flavour

  • Sodium hydroxide

  • Purified water


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Okay, let’s be honest, we’ve all been guilty of overindulging on delicious food at one point or another in our lives.

But what happens when you start to feel that creeping, burning feeling in your chest that tells you that you’re about to suffer with some major heartburn afterwards? And what is heartburn anyway?

Today we’re going to have a good look at what heartburn is and what you can do to keep it away.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Digestion & Stomach / Acid Reflux & Heartburn Embarrassing Conditions / Trapped Wind / Suspension Brands / Gaviscon Pharmacy / Digestion & Stomach / Sodium Bicarbonate

>